| Model Number |
393-092 |
| Medical Device Problem Codes |
High Readings (2459); Low Readings (2460)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Radiometer reference number: (b)(4) according to the complaint, the customer reported that on (b)(6) 2026, the radiometer blood gas analyzer abl90 flex plus analyzer (serial number (b)(6) gave sodium (na) extreme high and partial pressure of carbon dioxide (pco2) extreme low results at samples with high hematocrit (hct).Discrepant values provided are compared vs.Comparison measurements.
Additional Manufacturer Narrative
In the follow-up 1 report radiometer clarifies that this case has not been assessed for total hemoglobin concentration (cthb) because the three cthb measurements (from which hematocrit is calculated) provided by the customer are consistent with each other indicating that this complaint does not involve inconsistent cthb/hematocrit results.
Event or Problem Description
Radiometer reference number: (b)(4).According to the complaint, the customer reported that on (b)(6) 2026, the radiometer blood gas analyzer abl90 flex plus analyzer (b)(6) gave sodium (na) extreme high and partial pressure of carbon dioxide (pco2) extreme low results at samples with high hematocrit (hct).Discrepant values provided are compared vs.Comparison measurements.